Complete convergence theorem for a competition model


Journal Article

In this paper we consider a hierarchical competition model. Durrett and Swindle have given sufficient conditions for the existence of a nontrivial stationary distribution. Here we show that under a slightly stronger condition, the complete convergence theorem holds and hence there is a unique nontrivial stationary distribution. © 1991 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Durrett, R; Møller, AM

Published Date

  • March 1, 1991

Published In

Volume / Issue

  • 88 / 1

Start / End Page

  • 121 - 136

Electronic International Standard Serial Number (EISSN)

  • 1432-2064

International Standard Serial Number (ISSN)

  • 0178-8051

Digital Object Identifier (DOI)

  • 10.1007/BF01193585

Citation Source

  • Scopus